Admissible modules on a symmetric space
Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque, no. 173-174 (1989), pp. 199-255.
@incollection{AST_1989__173-174__199_0,
     author = {Ginsburg, Victor},
     title = {Admissible modules on a symmetric space},
     booktitle = {Orbites unipotentes et repr\'esentations III. Orbites et faisceaux pervers},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {173-174},
     year = {1989},
     zbl = {0706.22005},
     mrnumber = {1021512},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__173-174__199_0/}
}
TY  - CHAP
AU  - Ginsburg, Victor
TI  - Admissible modules on a symmetric space
BT  - Orbites unipotentes et représentations III. Orbites et faisceaux pervers
AU  - Collectif
T3  - Astérisque
PY  - 1989
DA  - 1989///
IS  - 173-174
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1989__173-174__199_0/
UR  - https://zbmath.org/?q=an%3A0706.22005
UR  - https://www.ams.org/mathscinet-getitem?mr=1021512
LA  - en
ID  - AST_1989__173-174__199_0
ER  - 
%0 Book Section
%A Ginsburg, Victor
%T Admissible modules on a symmetric space
%B Orbites unipotentes et représentations III. Orbites et faisceaux pervers
%A Collectif
%S Astérisque
%D 1989
%N 173-174
%I Société mathématique de France
%G en
%F AST_1989__173-174__199_0
Ginsburg, Victor. Admissible modules on a symmetric space, in Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque, no. 173-174 (1989), pp. 199-255. http://www.numdam.org/item/AST_1989__173-174__199_0/

[BeBe] Beilinson A., Bernstein J. : Localisation de g-modules. - C.R.A.S. Paris 292 (1981), 15-18. | MR | Zbl

[BBD] Beilinson A., Bernstein J., Deligne P. : Faisceaux pervers. - Asterisque 100 (1982). | Numdam | MR | Zbl

[BeGi] Beilinson A., Ginsburg V., Schechtman V. : "Koszul duality", to appear in Geometry and Physics. | MR | Zbl

[BeFe] Beilinson A., Feigin B. : A paper in preparation.

[BeSch] Beilinson A., Schechtman V. : Determinant bundles and Virasoro algebra. - to appear in Commun. Math. Phys. (1988). | DOI | MR | Zbl

[BB] Borho W., Brylinski J.-L. : Differential operators on homogeneous spaces I - Invent. Math. 69 (1982), 437-476. | DOI | EuDML | MR | Zbl

[BB] Borho W., Brylinski J.-L. : Differential operators on homogeneous spaces III - Invent. Math. 80 (1985), 1-68. | DOI | EuDML | MR | Zbl

[BBl] Borho W., Brylinski J.-L. : Differential operators on homogeneous spaces II: Relative enveloping algebras. - Preprint, Max-Planck Institut 1986. | Numdam | MR | Zbl

[BM] Borho W., Macpherson R. : Représentations des groupes de Weyl et homologie d'intersection pour les variétiés nilpotentes. - C.R.A.S. Paris 292 (1981), 707-710. | MR | Zbl

[Br] Brylinski J.-L. : Transformations canoniques et transformation de Fourier. - Asterisque, 140 (1986). | Numdam | MR | Zbl

[CasColl] Casian L. G., Collingwood D. H. : Complex geometry and asymptotics of or Harish-Chandra modules of real reductive Lie groups II. - Invent. Math. 86 (1986), 255-286. | DOI | EuDML | MR | Zbl

[Cas] Casselman W. : The differential equations satisfied by matrix coefficients. - Manuscript 1975.

[DP] Deconcini C., Procesi C. : Complete symmetric varieties. - Lect. Notes in Math. 996 (1983), 1-30. | MR | Zbl

[DP2] Deconcini C., Procesi C. : Complete symmetric varieties II. - Algebraic groups and related topics. Avdanced Studies in Pure Mathem. 6 (1985), 481-514. | DOI | MR | Zbl

[Dr] Drinfeld V. : Two-dimensional l-adic representations of the fundamental group of a curve and automorphic forms on GL(2). - Amer. J. Math. 105 (1983), 85-114. | DOI | MR | Zbl

[DV] Duflo M., Vergne M. : Sur le functeur de Zuckerman. - C.R.A.S. 304 (1987), 467-469. | MR | Zbl

[G] Gel'Fand I. M. : On generalized hypergeometric functions. - Soviet Math. Dokl. 288, 1 (1986), 14-18 (in Russian). | Zbl

[GG] Gel'Fand I. M., Gel'Fand S. I. : Generalized hypergeometric equations. - Soviet Math. Dokl. 288, 2 (1986), 279-283 (in Russian). | MR | Zbl

[Gi1] Ginsburg V. : Characteristic varieties and vanishing cycles. - Invent. Math. 84 (1986), 327-402. | DOI | EuDML | MR | Zbl

[Gi2] Ginsburg V. : Kahler geometry and Equivariant cohomology. - Funct. Anal. Appl. 21, 4 (1987). | MR

[Gi3] Ginsburg V. : g-modules. Springer's representations and Bivariant Chern classes. - Advances in Math. 61 (1986), 1-48. | DOI | MR | Zbl

[Gi4] Ginsburg V. : Fourier-Langlands duality on Reductive groups. - Funct. Anal. Appl. 22, 2 (1988). | MR | Zbl

[Helg] Helgason S. : Groups and Geometric Analysis. - Academic Press 1984. | MR | Zbl

[Ka] Kashiwara M. : B-function and holonomic systems. - Invent. Math. 38 (1976), 33-53. | DOI | EuDML | MR | Zbl

[KL] Kazhdan D., Lusztig G. : Representations of Coxeter groups and Hecke algebras. - Invent. Math. 53 (1979), 165-184. | DOI | EuDML | MR | Zbl

[Kos] Kostant B. : On the tensor product of a finite and an infinite dimensional representation. - J. Funct. Anal. 20 (1975), 257-285. | DOI | MR | Zbl

[KoRa] Kostant B., Rallis S. : Orbits and Lie group representations associated to symmetric spaces. - Amer. J. Math. 93 (1971), 753-809. | DOI | MR | Zbl

[Lan] Langlands R. : Problems in the theory of automorphic forms. - Lect. Notes in Math. 170 (1970), 18-86. | MR | Zbl

[La1] Laumon G. : Correspondance de Langlands géométrique pour les corps de functions. - Duke Math. J. 54 (1987). | MR | Zbl

[La2] Laumon G. : Un analogue global du cône nilpotent. - Preprint, Orsay 1987. | MR | Zbl

[Lu1] Lusztig G. : Intersection cohomology complexes on a reductive group. - Invent. Math. 75 (1984), 205-272. | DOI | EuDML | MR | Zbl

[Lu2] Lusztig G. : Character Sheaves I-V. - Advances in Math. 56 (1985), 193-237. | DOI | MR | Zbl

Lusztig G. : Character Sheaves I-V. - Advances in Math. 57 (1985), 226-315. | MR

Lusztig G. : Character Sheaves I-V. - Advances in Math. 59 (1986), 1-63. | DOI | MR | Zbl

Lusztig G. : Character Sheaves I-V. - Advances in Math. 61 (1986), 103-155. | DOI | MR | Zbl

[Lu3] Lusztig G. : Fourier transforms on a semisimple Lie algebra over 𝐅 q . - Lect. Notes in Math. 1271 (1987). | MR | Zbl

[Lu4] Lusztig G. : Characters of reductive groups over a finite field. - Ann. Math. Studies 107 (1984). | MR | Zbl

[Ma] Malgrange B. : Polynômes de Bernstein-Sato et cohomologie evanescente. - Astérisque 101-102 (1983), 230-242. | Numdam | MR | Zbl

[MiVi] Mirkovic I., Vilonen K. : Characteristic varieties of Character sheaves. - Invent. Math. (to appear). | EuDML | MR | Zbl

[Sa] Saito M. : Modules de Hodge polarisable. - Preprint, R.I.M.S. 1986. | MR | Zbl

[Ver] Verdier J.-L. : Spécialisation de faisceaux et monodromie modérée. - Asterisque 101-102 (1983), 332-364. | Numdam | MR | Zbl